Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 1, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Jan 23, 2016, 7:34 PM MST for El Paso County, Hudspeth County, Texas; 7 counties in New Mexico. It took effect at Jan 24, 2016, 12:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2016, 7:34 PM MST (02:34 UTC)
- In effect from
- Jan 24, 2016, 12:00 PM MST
- Expired
- Jan 24, 2016, 6:00 PM MST
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3946 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724 WWUS84 KEPZ 240234 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 734 PM MST SAT JAN 23 2016 ...A RED FLAG WARNING IS IN EFFECT FOR SUNDAY AFTERNOON... .AN UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE STATE SUNDAY AFTERNOON. THE SYSTEM WILL CAUSE WESTERLY WINDS TO INCREASE TO 20 TO 30 MPH IN THE AFTERNOON. DRY ATMOSPHERIC CONDITIONS REMAIN IN PLACE WITH HUMIDITY VALUES EXPECTED TO BE BETWEEN 10 AND 15 PERCENT ACROSS THE LOWLAND DESERTS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS IN THE AFTERNOON. NMZ111-112-TXZ055-056-241500- /O.UPG.KEPZ.FW.A.0001.160124T1900Z-160125T0100Z/ /O.NEW.KEPZ.FW.W.0001.160124T1900Z-160125T0100Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ-TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 734 PM MST SAT JAN 23 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST SUNDAY FOR FOR FIRE WEATHER ZONES 055...056...111 AND 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MST SUNDAY. THE PREVIOUS FIRE WEATHER WATCH HAS BEEN UPGRADED TO A WARNING. * AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. FIRE WEATHER ZONES 055 AND 056. * TIMING...12 NOON TO 6 PM SUNDAY * WIND...WEST WINDS 25 TO 35 MPH * HUMIDITY...BETWEEN 10 AND 15%. * FIRE DANGER...HIGH * IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR BURNING IS NOW RECOMMENDED PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
1 follow-up statement
139 WWUS84 KEPZ 241453 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 753 AM MST SUN JAN 24 2016 ...A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON... .AN UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE STATE TODAY. THE SYSTEM WILL CAUSE WESTERLY WINDS TO INCREASE TO 20 TO 30 MPH IN THE AFTERNOON. DRY ATMOSPHERIC CONDITIONS REMAIN IN PLACE WITH HUMIDITY VALUES EXPECTED TO BE BETWEEN 10 AND 15 PERCENT ACROSS THE LOWLAND DESERTS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS IN THE AFTERNOON. WINDS WILL DIMINISH AND HUMIDITY VALUES WILL RISE ABOVE CRITICAL THRESHOLDS IN THE EARLY EVENING HOURS. NMZ111-112-TXZ055-056-250000- /O.CON.KEPZ.FW.W.0001.160124T1900Z-160125T0100Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ-TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 753 AM MST SUN JAN 24 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...111 AND 112... * AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. FIRE WEATHER ZONES 055 AND 056. * TIMING...12 NOON TO 6 PM TODAY * WIND...WEST WINDS 20 TO 30 MPH * HUMIDITY...BETWEEN 10 AND 15%. * FIRE DANGER...HIGH * IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ LUNDEEN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jan 23, 3:15 PM MST, 4 hours 19 minutes earlier.
Area forecast discussion, Jan 23, 3:15 PM MST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
315 PM MST SAT JAN 23 2016
.SYNOPSIS...
HIGH PRESSURE THAT BROUGHT A GORGEOUS DAY TO THE BORDERLAND ON
SATURDAY WILL SHIFT EAST OVERNIGHT AS ANOTHER PACIFIC TROUGH PULLS
IN FROM THE WEST FOR SUNDAY. THIS SYSTEM WILL NOT BRING ANY
MOISTURE BUT IT WILL BRING STRONG WINDS TO THE REGION SUNDAY
AFTERNOON. THE SYSTEM WILL EXIT LATE SUNDAY WITH COOLER AIR
FOLLOWING TO START THE WORK WEEK. A COLD FRONT WILL ARRIVE FROM
THE NORTHEAST TUESDAY TO FURTHER COOL THE REGION TO BELOW NORMAL
FOR TUESDAY AND WEDNESDAY. WARMER WEATHER RETURNS THURSDAY INTO
THE NEXT WEEKEND AS HIGH PRESSURE BUILDS BACK OVER THE REGION.
&&
.DISCUSSION...
BROAD RIDGE OF HIGH PRESSURE IN PLACE WITH THE AXIS ORIENTED N-S
RIGHT OVER THE FORECAST AREA. THIS HAS BROUGHT A MILD AND DRY
PATTERN TO THE REGION WITH LIGHT WINDS. HIGH CLOUDS WILL FILTER
THE SUN THIS AFTERNOON...AND THE MOON TONIGHT WITH BREAKS.
OVERNIGHT THE UPPER RIDGE WILL MOVE EAST OVER THE SOUTHERN PLAINS
AS THE NEXT PACIFIC TROUGH BEGINS TO PUSH EAST TOWARDS THE FOUR
CORNERS REGION. THIS STORM SILL PASS WELL TO OUR NORTH WITH NO
CHANCE AT BRINGING MOISTURE/PRECIPITATION INTO OUR FORECAST AREA.
HOWEVER GRADIENTS ALOFT TIGHTEN...AND A 100KT JET PASSES TO OUR
SOUTH. SURFACE GRADIENTS ALSO TIGHTEN AS SURFACE CYCLOGENESIS
FORMS A LOW OVER THE OK PANHANDLE WITH A TROUGH EXTENDING SW INTO
THE GUADALUPE MOUNTAINS. PROG SOUNDINGS INDICATE MIXING UP TO
8KFT TO 10KFT MSL. WINDS ALOFT IN THAT MIXING DEPTH ARE IN THE
40-45 KT RANGE FOR SUNDAY AFTERNOON. THUS WITH MIXING AND TIGHTENGRADIENTS
WE EXPECT WINDS TO INCREASE TO 25-35 MPH SUSTAINED WITH GUSTS
35-45 MPH. THUS WE HAVE MUCH OF THE REGION EAST OF THE CONTINENTAL
DIVIDE UNDER A WIND ADVISORY FOR MUCH OF THE DAY SUNDAY...AND INTO
THE EVENING FOR LEESIDE EAST SLOPES. WITH ANTECEDENT DRY
CONDITIONS WE SHOULD SEE SOME BLOWING GUST ACROSS THE SOUTHERN
LOWLANDS. THE WEST WINDS WILL MAKE FOR A WARM DAY WITH TEMPS ABOUT
10 DEGREES ABOVE SEASONAL AVERAGES.
THIS SYSTEM RAPIDLY EXITS SUNDAY EVENING AND COOLER AIR MOVES IN
BEHIND A PACIFIC FROM FROM THE NW ON LIGHTER WINDS. THUS A COOLER
AND DRY DAY FOR MONDAY WITH TEMPS BACK DOWN NEAR SEASONAL
AVERAGES. MONDAY NIGHT INTO TUESDAY A FAST-MOVING UPPER
DISTURBANCE TRACKS WEST TO EAST ACROSS THE NORTHER TIER OF ZONES.
MODELS TO BRUSH THE GILA...SIERRA...AND POSSIBLY THE NORTHERN SACS
WITH SOME OVERNIGHT PCPN. LIGHT DUSTINGS TO LESS THAN ONE INCH OF
SNOW MAY BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING FOR THOSE
AREAS. THE REST OF THE REGION WILL REMAIN DRY.
TUESDAY A LOBE OF ENERGY CARVES OUT THE EXITING TROUGH AND EXTENDS
THE UPPER LOW OVER OUR REGION...AS IT DROPS IN FROM THE NORTH.
MODELS ARE WAVERING ON PCPN OR NOT...LATEST GFS RUN NOW
SUGGESTS BETTER PCPN CHANCES WITH THIS SECOND SYSTEM FOR TUESDAY
AFTN/NIGHT. THE EURO IS STILL MOSTLY DRY. BOTH INDICATE THE BETTER
PROBS WILL BE EAST OF THE RIO GRANDE. A POTENT BACKDOOR FRONT
MOVES IN WITH IT AND BRINGS MUCH COOLER AIR. THUS LATE PCPN WOULD
BE TURNING TO SNOW IN THE NIGHT TIME HOURS TUES NIGHT INTO WED
MORNING. SNOW AMOUNTS LOOK FAIRLY LIGHT FOR NOW. THERE IS NOT A
TRUE UPSLOPE LOW LEVEL TRAJECTORY...BUT EAST SLOPES WOULD GET THE
MOST SNOW WITH 1-3" POSSIBLE.
TUESDAY AND WEDNESDAY WILL BE THE COOLEST DAYS OF THE WEEK WITH
TEMPS BELOW NORMAL. THURSDAY A QUITE LARGE UPPER RIDGE OF HIGH
PRESSURE WILL BEGIN TO BUILD OVER THE SOUTHWESTERN U.S. THIS
FEATURE WILL STAY IN PLACE UNTIL SATURDAY. THIS WILL KEEP WINDS
GENERALLY LIGHT AND ALLOW FOR DAY TO DAY WARMING IN DRY CONDITIONS
WITH PERIODS OF HIGH CLOUDS.
NEXT SUNDAY WINDS WILL BE BACK ON THE INCREASE AS THE NEXT PACIFIC
STORM SYSTEM APPROACHES FROM THE WEST. BACK TO BREEZY AND MAYBE
WINDY WITH WEST WINDS WARMING THE REGION BACK ABOVE NORMAL. COULD
SEE OUR BEST SHOT AT OUR NEXT MOISTURE/PCPN SUNDAY NIGHT AND
MONDAY WITH THIS SYSTEM.
14-BIRD
&&
.AVIATION...VALID 24/00Z-25/00...
VFR CONDITIONS WITH LIGHT WINDS AND VARIABLE HIGH CLOUDS AT ALL TAF
SITES THROUGH 24/18Z. HIGH PRESSURE ALOFT WILL GIVE WAY TO A FAST
MOVING TROUGH ON SUNDAY. AS A RESULT...WEST WINDS WILL SIGNIFICANTLY
INCREASE 25 TO 30 KNOTS AFT 18Z. SOME VSBY REDUCTION DOWN TO 1 SM IN
PATCHY BLOWING DUST.
04-LUNDEEN
&&
.FIRE WEATHER...HIGH PRESSURE ALOFT WILL SHIFT TO THE EAST TONIGHT IN
RESPONSE TO A FAST MOVING LOW PRESSURE TROUGH APPROACHING FROM THE
WEST. THIS SYSTEM WILL NOT GENERATE ANY WETTING PRECIPITATION.
HOWEVER...STRONG WESTERLY WIND SPEEDS OF 25-35 MPH WITH LOCALLY
HIGHER GUSTS WILL OCCUR...PARTICULARLY DOWN EAST FACING SLOPES AND
ACROSS THE SOUTHERN DESERTS. DRY ATMOSPHERIC CONDITIONS WILL RESULT
IN LOW HUMIDITY VALUES BELOW THE CRITICAL 15 PERCENT THRESHOLD ACROSS
THE LOWLAND DESERTS. FIRE DANGER LEVELS WILL BE HIGH SUNDAY AFTERNOON
WITH CRITICAL RED FLAG THRESHOLDS EXPECTED TO BE MET. WINDS WILL
DIMINISH SUNDAY EVENING.
COOLER WEATHER WILL CONTINUE FOR MUCH OF NEXT WEEK. A ANOTHER
TROUGH WILL DEVELOP OVER THE AREA MONDAY NIGHT AND TUESDAY. A FEW
MOUNTAIN SNOW AND LOWLAND RAIN SHOWERS MAY OCCUR MONDAY NIGHT
THROUGH TUESDAY WITH THIS NEXT SYSTEM. LIGHT ACCUMULATIONS EXPECTED.
A NORTHERLY FLOW PATTERN WILL FOLLOW AFTERWARDS WITH BELOW NORMAL
TEMPERATURES EXPECTED.
04-LUNDEEN
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 36 68 38 58 / 0 0 0 0
SIERRA BLANCA 37 68 30 58 / 0 0 0 0
LAS CRUCES 30 64 30 55 / 0 0 0 0
ALAMOGORDO 33 63 32 54 / 0 0 0 0
CLOUDCROFT 32 41 19 36 / 0 0 0 0
TRUTH OR CONSEQUENCES 32 60 33 53 / 0 0 0 0
SILVER CITY 29 50 29 49 / 0 0 0 0
DEMING 28 62 30 56 / 0 0 0 0
LORDSBURG 30 58 30 55 / 0 0 0 0
WEST EL PASO METRO 37 68 39 57 / 0 0 0 0
DELL CITY 40 69 33 59 / 0 0 0 0
FORT HANCOCK 35 72 35 61 / 0 0 0 0
LOMA LINDA 39 63 34 54 / 0 0 0 0
FABENS 33 69 34 58 / 0 0 0 0
SANTA TERESA 32 67 34 57 / 0 0 0 0
WHITE SANDS HQ 35 63 35 55 / 0 0 0 0
JORNADA RANGE 26 63 26 54 / 0 0 0 0
HATCH 29 62 29 55 / 0 0 0 0
COLUMBUS 29 65 32 56 / 0 0 0 0
OROGRANDE 35 65 35 55 / 0 0 0 0
MAYHILL 33 52 27 46 / 0 0 0 0
MESCALERO 31 49 23 43 / 0 0 0 0
TIMBERON 34 49 28 44 / 0 0 0 0
WINSTON 29 52 29 47 / 0 0 0 0
HILLSBORO 34 58 30 53 / 0 0 0 0
SPACEPORT 28 62 29 54 / 0 0 0 0
LAKE ROBERTS 26 49 24 49 / 0 0 0 0
HURLEY 29 53 28 51 / 0 0 0 0
CLIFF 27 55 26 54 / 0 0 0 0
MULE CREEK 27 52 24 52 / 0 0 0 0
FAYWOOD 30 55 30 52 / 0 0 0 0
ANIMAS 34 64 32 56 / 0 0 0 0
HACHITA 30 64 30 56 / 0 0 0 0
ANTELOPE WELLS 33 65 29 57 / 0 0 0 0
CLOVERDALE 33 59 32 55 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR NMZ111-112.
WIND ADVISORY FROM 8 AM TO 11 PM MST SUNDAY FOR NMZ413>416.
WIND ADVISORY FROM NOON TO 7 PM MST SUNDAY FOR NMZ407-410-411-
417.
TX...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR TXZ055-056.
WIND ADVISORY FROM 8 AM TO 11 PM MST SUNDAY FOR TXZ419.
WIND ADVISORY FROM NOON TO 7 PM MST SUNDAY FOR TXZ418-420.
&&
14/04Hazardous weather outlook, Jan 23, 6:20 AM MST, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 620 AM MST SAT JAN 23 2016 NMZ407-410-411-413>417-TXZ418>420-241330- SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS- 620 AM MST SAT JAN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UPPER LEVEL STORM SYSTEM WILL BRING STRONG WESTERLY WINDS TO THE AREA ON SUNDAY. WIND ADVISORIES ARE ALREADY IN EFFECT. SUSTAINED WINDS OF 30 MPH WITH GUSTS 40 TO 50 MPH ARE EXPECTED, HIGHEST IN THE SACRAMENTO MOUNTAINS AND EAST OF DESERT MOUNTAIN RANGES. LIGHT SNOWFALL ACCUMULATIONS WILL BE POSSIBLE IN THE SACRAMENTO MOUNTAINS TUESDAY AS A WEAK UPPER LEVEL STORM SYSTEM MOVES THROUGH THE AREA. LIGHT RAIN IS EXPECTED IN THE LOWLANDS MAINLY EAST OF THE RIO GRANDE...BUT SPOTTY MIXED PRECIPITATION WILL BE POSSIBLE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NMZ401>406-408-409-412-TXZ421>424-241330- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-EASTERN BLACK RANGE FOOTHILLS- SIERRA COUNTY LAKES-CENTRAL TULAROSA BASIN-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 620 AM MST SAT JAN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UPPER LEVEL STORM SYSTEM WILL BRING INCREASING WINDS TO THE AREA FOR SUNDAY. WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE. LIGHT SNOWFALL ACCUMULATIONS WILL BE POSSIBLE IN THE SACRAMENTO MOUNTAINS TUESDAY AS A WEAK UPPER LEVEL STORM SYSTEM MOVES THROUGH THE AREA. LIGHT RAIN IS EXPECTED IN THE LOWLANDS MAINLY EAST OF THE RIO GRANDE...BUT SPOTTY MIXED PRECIPITATION WILL BE POSSIBLE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HARDIMAN
Nearby
Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.